# SDR ASAA2013112696547

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,937 hours, 8,087 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL FLT DECK TEMP USING CONTROL CABIN TEMP SELECT.  ACFT GROUNDED.  CLEANED CONTROL CABIN TEMP SENSOR & REPLACED FILTER.  OPERATED PACKS.  VERIFIED CONTROL CABIN DUCT TEMP, RESPONDS TO TEMP SELECTOR NORMALLY.  BITE CHECK OF BOTH TEMP CONTROLLERS IAW MM 21-61-00, SHOWS NO FAULTS.  HAS NO OTHER RECENT HISTORY.
